# SDR YENA200567

- Difficulty date: September 20, 2005
- Submitted: September 22, 2005
- Operation: Air carrier
- Aircraft: N536JB
- Make and model: Airbus A320-232
- Aircraft serial: 1784
- Aircraft time: 14,219 hours, 5,096 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Part serial: K74066
- Condition: Inoperative
- Location: Mlg
- Part time: 14,219 hours, 5,096 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF, AT APPROXIMATELY 1500, AGL GOT ECAM.  F/O PERFORMED ECAM ACTION, SHOCK ABSORBER FAULT, THAT CLEARED AND THEN GOT ECAM GEAR NOT LOCKED IN UP POSITION.  PERFORMED THAT ECAM WHICH CLEARED ALL PROBLEM WITH NO STATUS MESSAGE.  AIRCRAFT LANDED WITHOUT INCIDENT.  AIRCRAFT FLOWN BACK UNDER MEL 32-31-00.  T/S 24GA AT FAULT.  REPLACED 24GA PROXIMITY SENSOR IAW AMM 32-31-73-04 AND BITE CK OK.
